MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was shorter than the labeled size.Two 7x80x130 innova self expanding stents were selected for use for a stenting procedure in the right iliac artery.The first stent was deployed successfully and had a length of 80mm.The second stent was also deployed successfully.Balloon angioplasty was done after both stents were deployed.Upon radiographic imaging, it appeared that the second stent was significantly shorter, around 60mm fully deployed.The stent still covered the entire lesion.The case was completed with the same devices.There were no patient complications reported.Device evaluated by mfr: the outer shaft, middle shaft, inner sheath and the remainder of the device were checked for damage.The outer sheath was kinked at the nosecone.The inner liner showed a kink at 9.5cm from the tip.The stent was not returned; therefore, the length of the stent could not be measured.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7852154
Report Number2134265-2018-60506
Device Sequence Number1678602
Product Code NIP
UDI-Device Identifier08714729874102
UDI-Public08714729874102
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2020
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0021356439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR